Tsukuba Journal of Mathematics Vol. 32 (2008)

Vol.32, No.1 (2008)

Author Title Page
Hideyuki Sakaguchi A Matsumoto-type theorem for linear groups over some completed quantum tori 1
Takashi Teshigawara A condition for algebras associated with a cyclic quiver to be symmetric 27
Juhani Mieminen, Matti Peltola and Pasi Ruotsalainen On Graphs Like Hypercubes 37
Erhan Güler and Aysel Turgut Vanli On the mean, Gauss, the second Gaussian and the second mean curvature of the helicoidal surfaces with light-like axis in R31 49
Kazuaki Taira Introduction to boundary value problems of nonlinear elastostatics 67
Hidenori Tanaka Submetacompactness and weak submetacompactness in countable products, 2 139
P.V. Ramakrishnan and T. Lakshmi A note on the fusion of two vertices in a fuzzy graph 155
Chuan Liu, Shou Lin and Lewis D. Ludwig Spaces with a σ-point-discrete weak base 165
Yun-Feng Bai and Takuo Miwa On p-maps and M-maps 179
Shigeki Akiyama, Horst Brunotte, Attila Pethö and Wolfgang Steiner Periodicity of certain piecewise affine planar maps 197

Vol.32, No.2 (2008)

Author Title Page
Huaipeng Chen Characterizations and properties of stratifiable spaces 253
Takamitsu Yamauchi The role of countable paracompactness for continuous selections avoiding extreme points 277
Benharrat Belaïdi and Abdallah El Farissi Relation between differential polynomials of certain complex linear differential equations and meromorphic functions of finite order 291
Akira Kamibeppu Homotopy type of the box complexes of graphs without 4-cycles 307
Yoshio Matsuyama Curvature pinching for Kaehler submanifolds of a complex projective space * 315
Daisuke Dobashi A Characterization of tiling groups 323
Sorin Dragomir and Krishan L. Duggal Indefinite extrinsic spheres 335
Jörg Brüdern Representations of natural numbers as the sum of a prime and a k-th power 349
Taro Kimura Stability of certain reflective submanifolds in compact symmetric spaces 361
Jörg Brüdern, Koichi Kawada and Trevor D. Wooley Additive representation in thin sequences, VII: Restricted moments of the number of representations. 383
Naonori Ishii and Katsuaki Yoshida Correction to the automorphism group of a cyclic p-gonal curve 407